Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Can periods be delayed after taking i pill ?

hi sir, my gf take i pill after having sex however i am sure that sperm were not went into vagina because after having 15 min sex we used condom.... bt for further precautions we take i pill now she expected her periods on 22nd till nw they havnt been started..she also feeling pain in his stomach,and headache ........tell m do we have nything to very about
Asked On : Wed, 25 Apr 2012
Answers:  2 Views:  24019
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to Health Care magic

You need not worry. Delay in periods is common after using I pill. The periods may be delayed by 2 days to 2 weeks in some cases. As it has been 3 days passed by from her expected periods date, I would suggest you to wait for 3 more days before coming to a conclusion.

And about the pain abdomen and Head ache -these could be premenstrual symptoms. Women often experience pain abdomen and headache 1-2 days before menstruation. Or it could be even due to gastritis.

If you still have a doubt you can perform an Urine Pregnancy test kit at home. Negative result suggests that she is not pregnant.

Wish you a healthy life

Take care bye
Answered: Wed, 25 Apr 2012
I find this answer helpful
General & Family Physician Dr. Vaibhav Agarwal's  Response
Thanks for the query
As mentioned by you that your gf took i-pill , now let me tell you something about this drug , i-Pill consists of one 1.5 mg levonorgestrel pill & this pill is indicated for the prevention of pregnancy after an act of unprotected sexual intercourse . This drug has been very common among the teenager's now days but lack of knowledge regarding this drug is extremely harmful . plz know some facts about this drug
1. Nausea, vomiting, lower abdominal pain, a feeling of breast tenderness and headache are some common side effects after taking i-pill but these usually subsides within 24 Hrs of administration of drug
2. unexpected vaginal bleeding, but this is not dangerous and it should clear up by the time of the next period
3. i-pill might also cause the next period to come early or later than normal whats expected on routine .
4. Frequent use of this drug can cause ovarian damage and menstrual problems, especially among younger girls
5. Last but not the least - Continuous use may reduce the chances of future pregnancy.

Now all this was to make you aware of the drug you are using , now as far as your problem is concerned . Kindly do UPT ( urine Pregnancy Test ) at your home only as these kits are availible at any Medicine Store nearby . If it comes positive you can plan accordingly , as far as in your case normally during periods or just day or two before usually girls show these symptoms of pain in abdomen , headache's etc etc . So go ahead do a pregnancy test and USG Scan if necessary if all these dosn't help do consult a GYN/OBG doctor
Answered: Wed, 25 Apr 2012
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor